Total FETI - an easier implementable variant of the FETI method for numerical solution of elliptic PDE

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/59660

Show full item record


Title: Total FETI - an easier implementable variant of the FETI method for numerical solution of elliptic PDE
Author: Dostál, Zdeněk
Horák, David
Kučera, Radek
Date issue: 2006
Citation: Communications in numerical methods in engineering. 2006, vol. 22, issue 12, p. 1155-1162.
URI: http://hdl.handle.net/10084/59660
ISSN: 1069-8299
1099-0887
DOI: 10.1002/cnm.881
URI: http://dx.doi.org/10.1002/cnm.881
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics